# SDR AALA202402261135

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 66,316 hours, 38,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD AND AFT PASSENGER AND CREW DOOR EMERGENCY ACCUMULATOR NEED SERVICE. SERVICED AFT PASSENGER AND CREW DOOR EMERGENCY ACCUMULATOR.
